# SDR DALA2024072907579

- Difficulty date: July 24, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31979
- Aircraft time: 24,068 hours, 9,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5311930) EMERGENCY ROW LIGHTS AT 18D-21D INOP. REPLACED BATTERY PACK 18F IAW B737 AMM 33-51.
